# SDR CALA2025121512096

- Difficulty date: December 12, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N77865
- Make and model: Boeing 757-33N
- Aircraft serial: 32589
- Aircraft time: 72,509 hours, 21,526 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Plug
- Part number: LK72072
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SDR)(19-0671-1-0004) CUSTOMER REQUEST - DO A HIDDEN DAMAGE INSP ECTION AT NUMBER 2 ENG DUE TO A BORESCOPE PLUG MISSING AT THE LP COMPRESSOR I/B UPR FAIRING AREA. REF NRC 138155. SDR WAS ENTERED. ACCOMPLISHED E2 LP COMPRESSOR FAIRING AREA HIDDEN DAMAGE INSPECT ION IAW B757 AMM 03-72-62-200-802. PERFORMED DVI AT NO 2 ENG I/B T/R BIFURICATION DUCT IAW B757 AMM 03-78-30-200-801. NO DAMAGE NOTED AT HIGH SPEED GEAR BOX RADIAL DRIVE AREA OR T/R BIFURCATIO N DUCT. SDR:4332. REF NRC 138155.
